# SDR 9506569951

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Valve
- Condition: Malfunctioned
- Location: Lt Wing Tank
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL BEGAN LEAKING FROM RIGHT WING TANK EN ROUTE PVD-DTW.  LEAK WAS APPROXIMATELY 1600 LBS IN ONE HOUR.  FLIGHT DIVERTED TO BUF AND LANDED WITHOUT INCIDENT.  REPLACED CLIMB VENT VALVE IN LEFT MAIN FUEL TANK.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
